MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER
Catalog Number 6272222
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that lower and higher than expected results were obtained from multiple qc fluids and a single patient sample using vitros ckmb2 lot: 0201 and vitros nbnp2, lot: 0690 on a vitros xt 7600 integrated system.The assignable cause of the event is an instrument related issue.It was verified that a condition code related to the well wash heater for higher-than-expected temperatures were obtained on the vitros xt7600 system during the time when the unexpected nbnp2 and ckmb2 mas qc results were obtained.The vitros nbnp2 and ckmb2 assays are highly sensitive to well wash temperature.Additionally, it was determined that the customer was not cleaning the microwell incubator properly and the microwell incubator cover was not opened for the appropriate amount of time to complete sufficient cleaning.An ortho field engineer (fe) went to the customer site and performed actions including adjustments, maintenance and performance testing, and calibrating the luminometer and the irs.Acceptable qc results for vitros nbnp2 and ckmb2 were obtained following the service actions performed by the ortho fe, however the customer again experienced unexpected results during a post-service vitros nbnp2 precision test.The ortho fe continues to work with the tsc and ortho service engineer (se) on additional actions to perform on the vitros xt7600 system.It is expected that further fe actions will return the vitros xt7600 system to expected performance.Continual tracking and trending did not indicate a systemic issue with vitros nbnp2 lot: 0690 and vitros ckmb2 lot: 0201.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a lower-than-expected creatinine kinase mb (ckmb) result was obtained from one level of mas cardioimmune xl quality control (qc) fluid lot: cxl2704 using vitros ckmb2, lot: 0201.In addition, higher and lower than expected nt-probnp ii (nbnp2) results were obtained from vitros nbnp2 lot: 0690 when processing two levels of mas qc fluids, a single patient sample, and two levels of vitros nbnp2 qc fluids on a vitros xt 7600 integrated system.Vitros ckmb2 mas level 2 result of 2.59 ng/ml versus the expected result of 3.46 ng/ml vitros nbnp2 mas level 1 result of 250.45 pg/ml versus the expected result of 345.0 pg/ml vitros nbnp2 mas level 2 results of 1143.04, 1253.45, 1265.95, 1103.69 pg/ml versus the expected result of 1753.0 pg/ml vitros nbnp2 patient result of 836.78 pg/ml versus the expected result of 1153.46 pg/ml vitros nbnp2 level 1 vitros nbnp2 qc result of 163.26 pg/ml versus the expected result of 98.0 pg/ml vitros nbnp2 level 2 vitros nbnp2 qc result of 1507.45, 652.57, 607.15, 721.43, 633.71 pg/ml versus the expected result of 998.0 pg/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The higher and lower than expected vitros nbnp2 results were obtained when processing quality control fluids.In addition, a patient sample was processed for troubleshooting purposes.There were no allegations of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number: (b)(4).

Brand Name
VITROS XT 7600 INTEGRATED SYSTEM
Common Device Name
CHEMISTRY ANALYZER
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key25233230
Report Number1319681-2026-00033
Device Sequence Number5239472
Product Code JJE
UDI-Device Identifier10758750031610
UDI-Public(01)10758750031610
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6272222
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown